MathSciNet Relay Station
MathSciNet bibliographic data
MR1904870 11J72 (11M06)
Rivoal, Tanguy Irrationalité d'au moins un des neuf nombres $\zeta(5),\zeta(7),\dots,\zeta(21)$. (French) [Irrationality of at least one of the nine numbers $\zeta(5),\zeta(7),\dots,\zeta(21)$] Acta Arith. 103 (2002), no. 2, 157–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement